Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 54, Issue 1, Summer 2005  pp. 169-187.

Invariant subspaces for commuting pairs with normal boundary dilation and dominating Taylor spectrum

Authors Michael Didas
Author institution: Universit\''at des Saarlandes, Fachrichtung 6.1 -- Mathematik, Postfach 15 11 50, D-66041 Saarbr\''ucken, Germany

Summary:  Let $T \in L(H)^n$ be a commuting tuple of continuous linear operators on a separable complex Hilbert space. In this article we show that interior points of the Fredholm spectrum of $T$ can be made accessible to the Scott Brown technique by establishing factorizations of the corresponding point evaluations via the holomorphic functional calculus. This allows us to improve a series of known results in the context of the invariant-subspace and the reflexivity problem. In particular we deduce that each commuting pair $T=(T_1, T_2) \in L(H)^2$ possessing a $\partial D$-unitary dilation and dominating Taylor spectrum in a strictly pseudoconvex open subset $D \Subset \C^2$ has a non-trivial invariant subspace.

Contents    Full-Text PDF